Hi Lovelabs, I still have a knot too from last weeks shot, I get another tomorrow. I have a diagram of where the shot should go on the butt. My doc described it as where the butt crack start at the top of your butt, over to the left or right of that about
5 or 6 inches, is that where you are getting yours? Mine hurts for a day but that is it. I have a bite when the medicine is injected but it goes away within a little time of the shot, I'm just really sore in that spot. I can't tell a difference yet in my issues.. i.e. ulcerative colitis, bloody stools, urgency, no formation of stool. I do seem to have more energy. Are you on an antifungal too? I'm on Diflucan.
I'm 5'6, 114-116 lbs, seems like I've lost some weight. I think because I'm on antifungals and have no desire for any sugar, cookies, cakes, breads either. Don't want to feed the yeast.
Do you notice a difference in your symptoms, what are your symptoms?
Very mild left sided (could have fooled me with the "mild") UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics, not much better. Supplements: Threelac, multi, iron, very low yeast/sugar/wheat No UC meds at this time. Started Doxy and Cedfinir too rough on stomach, started Bicillin injection 1/12/10, once a week of injections. Feel much more energy on shot.